# SDR CA050105012

- Difficulty date: December 23, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Sense Line
- Part number: 30B1695
- Condition: Broken
- Location: P 2.8
- Stage of operation: TO
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED COMPRESSOR STALL DURING TAKE-OFF.  SUBSEQUENT INVESTIGATION REVEALED A BROKEN P2.8  BLEED VALVE (BOV) SENSE LINE.
